# SDR MASA200602161

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 9,838 hours, 6,552 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7103 ORD - CREW GOT A SLAT FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED SKEW SENSOR.
